# SDR 2001UALA02251

- Difficulty date: November 12, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N328UA
- Make and model: Boeing 737322
- Aircraft serial: 24148
- Aircraft time: 41,796 hours, 22,147 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN STATION 951 STRAP AT STRINGER 5R TOP 2 HOLES HAVE CRACK INDICATION WITH HFEC.  MAJOR REPAIR ACCOMPLISHED.  STRAP REPAIR WITH FILLER MADE AND INSTALLED.
